# SDR SWAA2014102333331

- Difficulty date: October 15, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 93,832 hours, 57,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6546540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM STUB BEAM ATTACHMENT CLIP CRACKED AT BS 639 LBL 45.5.  R & R CLIP IAW DWG.
